Infant Ibuprofen Recalled for Potential Overdose Concerns

Comments (0)

Last week, Tris Pharma, Inc. voluntarily recalled infant ibuprofen that could have contained an increased amount of ibuprofen. The recalled products included 0.5-ounce bottles labeled “Infants’ Ibuprofen Concentrated Oral Suspension”. They were sold across the U.S. in Walmart, CVS, and Family Dollar Stores. Fortunately, there have been no reports of illnesses caused by these products.

Ibuprofen is an anti-inflammatory drug that is often given to children to treat fever or pain. It is purchased over the counter and is normally very safe. However, large doses can be very dangerous, especially in infants. The dose of infant ibuprofen changes based on weight, so it’s important that children be given the correct amount. If a child is given more ibuprofen than their weight can handle, it can lead to kidney problems as well as stomach issues. Tinnitus and headaches are also possible side effects.

If your child has used the recalled medication and has had any adverse effects, its important that you call your child’s pediatrician. If you aren’t sure if your ibuprofen was recalled, you can give acetaminophen as a safe alternative to treat fever and pain, although it is not an anti-inflammatory drug.

It is the responsibility of drug manufacturers to make drugs which are safe for their intended use. If they fail to do so, they can be held liable for any injuries that may occur as a result. If you or a loved one has been harmed by a dangerous prescription or over-the-counter drug, you should speak with an attorney. Call the Houston personal injury attorneys at Kennedy Hodges at 855-947-0707. You can also learn more about the firm by visiting our LinkedIn page.  
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.